toxin causing his signs and symptoms, health and medicine homework help

Get perfect grades by consistently using our writing services. Place your order and get a quality paper today. Take advantage of our current 20% discount by using the coupon code GET20


Order a Similar Paper Order a Different Paper

43.2 A 41-year-old male pocket watch maker reports to the Emergency
Department after he was found unconscious on the floor of the shop by a
coworker. The coworker states that the patient complained of being cold this
morning around 8 AM (the central heat was broken, and the outdoor temperature
was 34°F) and that since noon, he had been complaining of headache, drowsiness,
confusion, and nausea. The clinician notices that he has cherry red lips and
nail beds. What is the most likely toxin causing his signs and
symptoms?

A. Asbestos.

B. Cyanide.

C. Chloroform.

D. Carbon monoxide.

43.3 A 50-year-old migrant worker comes to the Emergency Department
from the field he was working in and complains of diarrhea, tearing, nausea and
vomiting, and sweating. The clinician notices that he looks generally anxious
and has fine fasciculations in the muscles of the upper chest as well as
pinpoint pupils. Which antidote should he receive first?

A. N-Acetylcysteine.

B. Sodium nitrite.

C. Edetate calcium disodium.

D. Atropine.

43.4 A 20-year-old female presents to the Emergency Department
after being dumped in the ambulance bay with a note that said only that “she
was doing ecstasy at a party when she became unconscious.” This patient
currently remains unconscious, with a heart rate of 140 bpm, temperature of
103.5°F, pin-point pupils, absent bowel sounds, blood pressure of 85/40 mm Hg,
profuse sweating, and oxygen saturation of 86 percent on room air. Which of the
following would not be a clinical manifestation of an Ecstasy
patient?

A. Tachycardia.

B. Hyperthermia.

C. Pinpoint pupils.

D. Diaphoresis.

43.5 A 23-year-old man presents to the Emergency Department
unconscious with his girlfriend, who tells the clinician that they were at a
rave and a couple who they met gave them what looked like water in a bottle. Her
boyfriend drank about one-fourth of the bottle and suddenly collapsed. He
currently is hypoxic, bradycardic, hypotensive, bradypnic, and has
electrocardiographic changes. She states that they do not do drugs; they just
went for the music. The urine drug screen is negative for opioids, marijuana,
methadone, benzodiazepines, barbiturates, PCP, amphetamines, and cocaine. The
clinician suspects GHB intoxication. GHB ingestions commonly produce which of
the following?

A. Tachycardia.

B. Hyperthermia.

C. Hypertension.

D. Respiratory depression.

Got stuck with another paper? We can help! Use our paper writing service to score better grades and meet your deadlines.

Get 15% discount for your first order


Order a Similar Paper Order a Different Paper
Writerbay.net

Looking for this or a Similar Assignment? Click below to Place your Order Instantly!